# SDR HEEA0015606

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7690001802106
- Condition: Malfunctioned
- Location: Afcs
- Part time: 6,739 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR HARD OVER TO ONE SIDE.  WILL NOT MOVE.
